Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4765
Title: On CR-submanifolds of a certain class of almost contact manifolds
Authors: Shahid, M. Hasan
Issue Date: 1992
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: M. Hasan Shahid, “On CR-submanifolds of a certain class of almost contact manifolds”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 24 (1992), pp. 147-159.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
24 (1992)
Abstract: Nel 1978, A. Bejancu introdusse e studiò le sotto varietà CR di una varietà Kahleriana [1]. Da allora molti articoli sono apparsi su questo argomento, che è ancora oggi il soggetto di molte ricerche. D’altra parte Kenmotsu [7] ha studiato una nuova classe di varietà Riemanniane di quasi-contatto, note come varietà di Kenmotsu. Le sotto varietà semi-invarianti di tali varietà sono state studiate da Kobayashi [10] e Papaghuice [11]. L’obiettivo di questo articolo è di continuare questo studio e ottenere dei nuovi risultati su questo argomento.
In 1978, A. Bejancu introduced and studied C R-submanifolds of a Kaehler manifold [l]. Since then many papers appeared on this topic. On the other hand Kenmotsu [6] studied a new class of almost contact Riemannian manifolds, known as Kenmotsu manifolds. Semi-invariant submanifolds of such manifolds were studied by Kobayashi [8] and Papaghuice [10]. The purpose of this paper is to continue this study and to obtain some more results on this topic.
URI: http://hdl.handle.net/10077/4765
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.24 (1992)

Files in This Item:
File Description SizeFormat 
ShahidRendMat24.pdf706.58 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

504
checked on Oct 17, 2018

Download(s)

563
checked on Oct 17, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.